# SDR IPXA0561378

- Difficulty date: July 23, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN DECK FLOOR PANEL BS 879-900, RBL 45-61 HAS EDGE DAMAGE.  FABRICATED NEW FLOOR PANEL IAW EO#B757-5320-9692-G
